# SDR SWAA2023082893669

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 64,028 hours, 39,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Burned
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD EMERGENCY LIGHT BATTERY CHARGER SMOKING<[01] R+R?D R/H FWD EMERGENCY LIGHT BATTERY AND CHARGER IAW MM 33-51-06
